# SDR 99ZZZX2162

- Difficulty date: May 5, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5074R
- Make and model: Hughes 369D
- Aircraft serial: 1151D
- System (JASC): 2821 · Aircraft Fuel Filter/Strainer
- Part: Time Delay
- Part number: RT170277
- Condition: Malfunctioned
- Location: Fuel Filter
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A 100-HOUR INSPECTION OF ANTI-ICE FUEL FILTER ASSEMBLY, DISCOVERED THE TIME DELAY FOR THE BYPASS INDICATOR PRESS-TO-TEST WAS NOT DELAYING THE SIGNAL.  REPLACED TIME DELAY.
